The modulus of variation of a function and the Banach indicatrix

Asatiani, V. O. and Chanturia, Z. A.: The modulus of variation of a function and the Banach indicatrix. Acta scientiarum mathematicarum, (45). pp. 51-66. (1983)

[img] Cikk, tanulmány, mű
math_045_051-066.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 45
Page Range: pp. 51-66
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 66. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14870

Actions (login required)

View Item View Item